Inventiones mathematicae

, Volume 80, Issue 3, pp 543–565 | Cite as

Variation of mixed Hodge structure. II

  • Steven Zucker
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Additional References

  1. 20.
    Steenbrink, J.: Limits of Hodge structures and intermediate Jacobians. Thesis. University of Amsterdam, 1974Google Scholar
  2. 21.
    Verdier, J.-L. Stratifications de Whitney et théorème de Bertini-Sard. Invent. Math.36, 295–312 (1976)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Steven Zucker
    • 1
  1. 1.Department of MathematicsThe Johns Hopkins UniversityBaltimoreUSA

Personalised recommendations